MathSciNet Relay Station
MathSciNet bibliographic data
MR1300149 (95i:35326) 35R60 (35Q53 60H15)
Da Prato, Giuseppe; Debussche, Arnaud; Temam, Roger Stochastic Burgers' equation. NoDEA Nonlinear Differential Equations Appl. 1 (1994), no. 4, 389–402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement